OBJECTIVE To report a case of psychosis induced by therapeutic doses of baclofen. CASE SUMMARY A 32-year-old Hindu man was prescribed oral baclofen 10 mg twice daily for relief of muscular spasms secondary to tetanus. After 4 weeks of baclofen use, he presented to the psychiatry emergency facility with a 4 day history of third-person auditory hallucinations and persecutory and referential delusions without underlying mood symptoms. These symptoms resolved within 1 week of discontinuing baclofen. Rechallenge with baclofen resulted in reemergence of psychotic symptoms, which disappeared after discontinuing baclofen. DISCUSSION Reemergence of psychotic symptoms after rechallenge with baclofen suggests baclofen-induced psychosis. Use of the Naranjo probability scale indicates a probable association of baclofen with this patient's psychosis. The absence of underlying mood disorder makes this case different from previously reported ones. CONCLUSIONS Baclofen may be associated with the occurrence of psychosis. Clinicians should consider baclofen-induced psychosis as a differential diagnosis in patients presenting with psychosis during treatment with this drug.